# SDR 95ZZZX6035

- Difficulty date: March 3, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Und Aerospace, repair station OG5R092N
- Aircraft: N3196N
- Make and model: Beech 400BEECH
- Aircraft serial: RK96
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Heat Mat
- Part number: 45AS6601010
- Condition: Burned
- Location: Rt Elev Horn
- Part time: 64 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED TAIL ANTI-ICE FAILED IN-FLIGHT.  INSPECTED AIRCRAFT, FOUND RT ELEVATOR HORN MAT BURNED.  REMOVED AND REPLACED RT ELEVATOR HORN MAT IAW BEECH 400A MANUAL 30-10-00, PAGES 34 TO 39.  ANTI-ICE AND DE-ICE FOR TAIL CHECKED GOOD.
